# SDR MZZA96183

- Difficulty date: December 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79743
- Make and model: Boeing 727224
- Aircraft serial: 22252
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1238
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING 1/4 D-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, .75 INCH LONG CRACK WAS FOUND ON RT SIDE VENTRAL STAIRWALL TORQUE BOX WEB AT BS 1238.  THE CRACK WAS STOP DRILLED AND REPAIRED PER B727 SRM 51-40-2 FIGURE 1.  REF, HANGAR NON RUOTINE REPAIR ITME CARD NR 810097 (SEQ NR 02125).  (M)
